# SDR QXEA2023050900079

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 10,444 hours, 6,704 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 15E0816001
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENGINE HYDRAULIC SUCTION LINE DAMAGED. REMOVED FROM SERVICE. REPLACED #1 ENGINE HYDRAULIC PUMP SUCTION LINE IAW E175 AMM TASK 29-11-32-000-802-A AND TASK 29-11-32-400-802-A. OPS/LEAK CHECK GOOD. NO DEFECTS NOTED. CLEAR DMI. RETURNED TO SERVICE.
